# SDR NWAA092023311

- Difficulty date: June 3, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 17,276 hours, 2,359 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU TEST FAULTED THE 1R ESCAPE SLIDE LIGHT SW/EPSU (12WL), CLEANED WIRES AND SECURED CONNECTOR AND TESTS OK.
